# SDR AU010034

- Difficulty date: January 15, 2001
- Submitted: March 20, 2001
- Operation: General aviation
- Make and model: Boeing 767338
- Engine: Ge CF680C2*
- System (JASC): 2330 · Entertainment System
- Part: Control Box
- Part number: 311038
- Condition: Failed
- Location: Entertain Sys
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) SEAT 5A HARNESS PLUG TO SEAT ELECTRONICS BOX ARCING. ARCING CONTINUED WITH PLUG DISCONNECTED. NO CIRCUIT BREAKERS POPPED.
